# SDR CALA2025070806340

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13021
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LE 331B WITH CRACKED RIB (2ND FROM IB). REMOVED AND REPLACED RIB AT LT HORIZ STAB LE 331B (2ND FROM IB) PER REF B737-SRM 51-40-02-0G-0 AND DWG NO. 186A1001.
